Product preserving bundles on foliated manifolds

Volume 84 / 2004

Włodzimierz M. Mikulski Annales Polonici Mathematici 84 (2004), 67-74 MSC: 58A05, 58A20, 57R30. DOI: 10.4064/ap84-1-7


We present a complete description of all product preserving bundle functors on the category ${\mathcal {\mathcal F}}ol$ of all foliated manifolds and their leaf respecting maps in terms of homomorphisms of Weil algebras.


  • Włodzimierz M. MikulskiInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image